# SDR DALA1130213235

- Difficulty date: April 22, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 54,237 hours, 23,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 151GF HAS CRACKS AND MULTIPLE DENTS ON UPPER SKIN. REMOVED PNL 15GF IAW AMM 53-42-14, PB  401.  FABRICATED NEW ON STAM TRAVELER T11/880729 IAW DWG 3025-3770, MAT ID A402AB-60X144, BATCH 1886727.  INSTALLED 151GF IAW AMM 53-42-14PB401.
